# SDR JR2R10171006124

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N424NV
- Make and model: Doug MD 83
- Aircraft serial: 49421
- Aircraft time: 61,388 hours, 51,873 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Door
- Part number: 5919573505
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD BUTTE DOOR, OTBD SIDE CRACKED.  REMOVED AND REPLACED BUTTE DOOR IAW SRM 51-30-5, PARA 7.
